# SDR AWXA200600567

- Difficulty date: March 27, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 52,737 hours, 23,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3384
- Condition: Unknown
- Location: Rt Overwing
- Part time: 16,461 hours, 6,696 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING OVERNIGHT INSPECTION MAINTENANCE REPORTED THAT THE EMERGENCY POWER SUPPLY UNIT AT THE RT OVERWING EXIT REQUIRED REPLACEMENT.  REASON WAS NOT SPECIFIED.  MAINTENANCE REPLACED THE RT OVERWING EMERGENCY EXIT POWER SUPPLY IAW AIRBUS 320 AMM 33-51-38-401.  OPERATIONAL CHECKS WERE GOOD.
